MathSciNet Relay Station
MathSciNet bibliographic data
MR559455 (81h:65018) 65D30
Smith, William E.; Sloan, Ian H. Product-integration rules based on the zeros of Jacobi polynomials. SIAM J. Numer. Anal. 17 (1980), no. 1, 1–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement